Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 1, 2011, 3:13 PM EST. It took effect at Mar 1, 2011, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 3:13 PM EST (20:13 UTC)
- In effect from
- Mar 1, 2011, 10:00 PM EST
- Expired
- Mar 2, 2011, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
714 WHUS72 KTBW 012013 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 313 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... .HIGH PRESSURE BUILDING INTO THE REGION WILL PRODUCE GUSTY NORTHEASTERLY WINDS AND ELEVATED SEAS TONIGHT. GMZ870-873-876-021500- /O.NEW.KTBW.SC.Y.0009.110302T0300Z-110302T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 313 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY. WINDS WILL INCREASE TO AROUND 20 KNOTS THIS EVENING AND REMAIN GUSTY OVERNIGHT WITH SEAS BUILDING TO 4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
2 follow-up statements
756 WHUS72 KTBW 020247 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 947 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... .HIGH PRESSURE BUILDING INTO THE REGION WILL PRODUCE GUSTY NORTHEASTERLY WINDS AND ELEVATED SEAS TONIGHT. GMZ830-850-853-856-020900- /O.EXB.KTBW.SC.Y.0009.110302T0300Z-110302T0900Z/ TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 947 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND REMAIN GUSTY THROUGH MOST OF THE OVERNIGHT. WINDS WILL SUBSIDE BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-021500- /O.CON.KTBW.SC.Y.0009.110302T0300Z-110302T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 947 PM EST TUE MAR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY. WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND REMAIN GUSTY OVERNIGHT WITH SEAS BUILDING TO 4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
957 WHUS72 KTBW 020853 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 353 AM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY... .A STRONG AREA OF HIGH PRESSURE BUILDING NORTH OF THE AREA WILL MAINTAIN GUSTY WINDS OVER THE COASTAL WATERS THIS MORNING. GMZ850-021000- /O.EXP.KTBW.SC.Y.0009.000000T0000Z-110302T0900Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- 353 AM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. $$ GMZ830-853-856-021500- /O.EXT.KTBW.SC.Y.0009.000000T0000Z-110302T1500Z/ TAMPA BAY WATERS-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 353 AM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: WINDS WILL CONTINUE AROUND 20 TO 25 KNOTS EARLY THIS MORNING BEFORE SUBSIDING BY MID MORNING. WINDS WILL BE STRONGEST NEAR THE MOUTH OF TAMPA BAY AS WELL AS OFFSHORE DUE TO THE NORTHEAST TO EASTERLY COMPONENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-021500- /O.CON.KTBW.SC.Y.0009.000000T0000Z-110302T1500Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 353 AM EST WED MAR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: WINDS WILL CONTINUE AROUND 20 TO 25 KNOTS EARLY THIS MORNING BEFORE SUBSIDING BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 1:35 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 1, 1:35 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
135 PM EST TUE MAR 1 2011
.SHORT TERM (TONIGHT-THURSDAY)...THE SHOWER ACTIVITY FROM THIS
MORNING IS BEGINNING TO FALL APART AS IT MOVES THROUGH THE CWA
THIS AFTERNOON. LIGHT SHOWERS REMAIN OVER OUR SOUTHERN COUNTIES
AND COASTAL WATERS AND THEY WILL CONTINUE TO MOVE OUT OF THE AREA
BY LATE THIS EVENING.
UPPER TROUGH MOVES INTO THE WESTERN ATLANTIC AS UPPER RIDGING
NUDGES INTO THE AREA FROM THE GULF. ANOTHER SHORTWAVE MOVES OVER
THE REGION THURSDAY.
WINDS WILL INCREASE IN THE SHORT TERM AS A LARGE AREA OF HIGH
PRESSURE OVER THE GREAT LAKES WILL PROVIDE A STRONG PRESSURE
GRADIENT OVER THE AREA. EAST TO NORTHEAST FLOW WILL REIGN ALLOWING
FOR SLIGHTLY DRIER AIR TO FILTER INTO THE REGION. THIS SHOULD
ALLOW TEMPS TO APPROACH SEASONAL VALUES WHILE BEING NOTICEABLY
COOLER IN THE MORNINGS THAN IT HAS BEEN THE PAST FEW DAYS. AFTERNOON
TEMPS WILL BE WILL REMAIN AT OR JUST ABOVE NORMAL WITH UPPER 70S
TO NEAR 80 FOR HIGHS.
.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...SFC RIDGE EXTENDS ALONG
THE EASTERN SEABOARD IN THE BEGINNING OF THE LONG TERM WITH WARM
DRY CONDITIONS IN PLACE THROUGH SATURDAY MORNING.
MODEL GUIDANCE REMAINS IN FAIR AGREEMENT WITH THE DEVELOPMENT OF A
MID LVL TROUGH ACROSS THE MID WEST ON SATURDAY...WHICH PUSHES THE
SFC RIDGE INTO THE ATLANTIC. THE TROUGH ALSO BRINGS A SFC COLD
FRONT INTO NORTHERN FLORIDA...WHICH SLOWLY MOVES ACROSS THE STATE
FROM SATURDAY LATE IN THE AFTERNOON THROUGH SUNDAY AFTERNOON. 24
HOUR POPS ARE SLIGHTLY HIGHER IN LATEST GUIDANCE FOR WHICH WILL GO
AHEAD AND INCREASE POPS TO 30 PERCENT/CHANCE OF SHOWERS MAINLY
SUNDAY LATE MORNING AND AFTERNOON.
EVEN WITH THE FROPA ON SATURDAY AND SUNDAY...TEMPERATURES ARE NOT
EXPECTED TO MODIFY MUCH WITH AFTERNOON HIGHS REMAINING IN THE UPPER
70S TO LOWER 80S AND MORNING LOWS IN THE MID 50S TO LOWER 60S.
&&
.AVIATION...A BROKEN LINE OF SHOWERS ACROSS SOUTHERN TAMPA BAY EARLY THIS
AFTERNOON IS SLOWLY DISSIPATING AS IT MOVES SOUTH...WILL LIMIT TAFS
TO JUST VCSH...ENDING MID-AFTERNOON NORTH AND THEN IN THE EVENING
ACROSS THE SOUTH. MAIN CONCERN WILL BE LOW CEILINGS THAT CONTINUE
OVER NIGHT...SCT 1500-2000FT UNDER BKN 3000-4000FT...AND THEN LIFT
AFTER SUNRISE. SW AND WEST WINDS SHIFT THROUGH THE NORTH OVER NIGHT
TO NE WED MORNING AT SPEEDS OF 7-11KT.
&&
.MARINE...GRADIENT TO TIGHTEN THIS EVENING AND OVERNIGHT AS HIGH
PRESSURE BUILDS INTO THE REGION. NE WINDS TO INCREASE TO NEAR 20
KTS OFFSHORE AND 15-20 KTS NEAR SHORE. WILL HOIST SCEC NEARSHORE
WATERS AND SCA OFFSHORE WATERS FOR THESE CONDITIONS TONIGHT.
GRADIENT TO RELAX WEDNESDAY BUT THEN RE TIGHTEN THU INTO FRIDAY.
&&
.FIRE WEATHER...DRIER AIR TO FILTER INTO THE REGION FOR LATER HALF
OF THE WEEK AND INTO THE WEEKEND WITH MIN RHS DROPPING INTO THE
MID 30S.
CHANGES TO NWS FIRE WEATHER PROGRAM BEGINS THURSDAY MARCH 3.
PLEASE SEE TOP NEWS OF THE DAY ON TAMPA NWS WEB PAGE FOR DETAILS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 58 78 58 75 / 10 5 5 10
FMY 63 80 58 78 / 30 10 5 10
GIF 56 78 56 78 / 10 5 5 10
SRQ 59 78 58 76 / 20 5 5 10
BKV 52 77 52 77 / 10 5 5 10
SPG 61 76 59 72 / 10 5 5 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
WEDNESDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS
TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM...11/MCKAUGHAN
MARINE/FIRE WEATHER...25/DAVIS
AVIATION...09/RUDE
LONG TERM...22/REYNESHazardous weather outlook, Mar 1, 3:56 AM EST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 356 AM EST TUE MAR 1 2011 FLZ039-042-043-048>052-055>057-060>062-065-020500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 356 AM EST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A FRONT WILL BE MOVING THROUGH THE AREA TODAY...AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON MAINLY SOUTH OF THE TAMPA BAY AREA. THESE THUNDERSTORMS MAY PRODUCE BRIEF GUSTY WINDS. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL SHIFT TO THE NORTH BEHIND THE FRONT AND BEGIN TO INCREASE TONIGHT...BECOMING AROUND 20 KNOTS OVER THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...HIGH WIND IMPACT... WINDS AROUND 15 TO 20 MPH ARE EXPECTED OVER MOST LOCATIONS BOTH WEDNESDAY AND THURSDAY AFTERNOONS. SOME HIGHER GUSTS TO 25 MPH ARE ALSO POSSIBLE. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN ELEVATED OVER THE COASTAL WATERS THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCNATT
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.